Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 10, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Feb 21, 2014, 12:49 AM CST for Tuscaloosa County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2014, 12:49 AM CST (06:49 UTC)
- Expired
- Feb 21, 2014, 1:15 AM CST
- In force
- 26 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 61 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 6:05 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 6.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 755 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
685
WUUS54 KBMX 210649
SVRBMX
ALC125-210715-
/O.NEW.KBMX.SV.W.0010.140221T0649Z-140221T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1249 AM CST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 115 AM CST
* AT 1248 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
SAMANTHA TO 7 MILES NORTH OF DEERLICK CREEK CAMPGROUNDS TO 5 MILES
EAST OF MOUNDVILLE...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKE WILDWOOD...BANKHEAD LOCK AND DAM...BROOKWOOD...COALING...BULL
CITY...VANCE...ABERNANT AND LAKE VIEW.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 68 THROUGH 100...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTHWESTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
300 AM CST FRIDAY MORNING FOR EASTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3352 8767 3357 8767 3361 8763 3359 8732
3352 8732 3350 8726 3349 8733 3346 8734
3339 8723 3331 8716 3327 8707 3325 8706
3320 8720 3313 8720 3312 8729 3300 8732
3300 8763 3301 8765 3334 8757 3352 8769
TIME...MOT...LOC 0648Z 250DEG 49KT 3350 8754 3338 8741
3304 8749
$$
GRANTHAM1 follow-up statement
046
WWUS54 KBMX 210703
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
103 AM CST FRI FEB 21 2014
ALC125-210715-
/O.CON.KBMX.SV.W.0010.000000T0000Z-140221T0715Z/
TUSCALOOSA AL-
103 AM CST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
TUSCALOOSA COUNTY UNTIL 115 AM CST...
AT 102 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTH OF BANKHEAD LOCK AND DAM TO 5 MILES SOUTH OF BULL
CITY TO COALING...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
VANCE...ABERNANT...LAKE VIEW...TANNEHILL IRONWORKS STATE PARK...
CAFFEE JUNCTION AND BUCKSVILLE.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 79 THROUGH 100...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3360 8747 3359 8732 3352 8732 3350 8727
3349 8733 3346 8734 3339 8723 3337 8723
3331 8716 3325 8706 3323 8712 3324 8714
3320 8720 3313 8720 3312 8729 3300 8732
3300 8743 3335 8743
TIME...MOT...LOC 0703Z 250DEG 49KT 3357 8731 3337 8721
3311 8726
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 11:41 PM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Feb 20, 11:41 PM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1141 PM CST THU FEB 20 2014 .UPDATE.. AVIATION DISCUSSION. && .DISCUSSION... THIS EVENT WILL NEED TO BE WATCHED VERY CLOSELY. RIGHT NOW...THE ATMOSPHERE IS REALLY WELL MIXED AS THE SUN CAME OUT FOR A FEW HOURS ALLOWING TEMPERATURES TO SOAR INTO THE LOW 80S AT SEVERAL SPOTS. THIS WAS MAINLY FROM I65 WESTWARD. AS SUCH THE WINDS PICKED UP AND THE DRIER AIR ALOFT WAS ABLE TO MIX DOWN TO THE SURFACE...HENCE THE LOWER DEWPOINTS ACROSS MOST OF WESTERN ALABAMA AND NEARLY ALL OF MISSISSIPPI. THIS DOES CHANGE THINGS SLIGHTLY FOR THE LATE AFTERNOON AS THE LCL HEIGHTS INCREASED SUBSTANTIALLY. BUT THIS SHOULD BEGIN TO TRANSITION LOWER AS THE LOWER BOUNDARY LAYER MOISTENS AFTER SUNSET. LOOKING AT THE LATEST SOUNDINGS...00Z...KJAN HAS NOW ERODED THEIR CAP AT 650MB...BUT THEY DO REMAIN SOMEWHAT MIXED AT THE SURFACE AND THE LCL HEIGHTS ARE AROUND 1500M. AGAIN...THIS WILL CHANGE AS DEWPOINTS COME UP OVER THE NEXT 4 TO 5 HOURS AS WE TRANSITION TO THE NOCTURNAL BOUNDARY LAYER. OTHERWISE...WILL BE WATCHING CLOSELY AS THE SURFACE WINDS BACK WITH TIME AS THE SURFACE LOW CONTINUES TO STRENGTHEN OFF TO OUR NORTH AND WEST. STILL EXPECTING THAT A DECENT LOW LEVEL JET WILL INCREASE AROUND 03Z OUT OF CENTRAL MS ACROSS WESTERN AL. THIS WILL LIKELY LEAD TO A MORE EXPLOSIVE SITUATION AS WE NEAR THE MIDNIGHT HOUR. THIS WILL POSSIBLY OCCUR AS THE SQUALL LINE CROSSES INTO ALABAMA COINCIDENT WITH THE PRESQUALL CELLS MERGE WITH THE LINE. SPEAKING OF WHICH...WILL HAVE TO CONTINUE TO WATCH THE DEVELOPMENT OUT AHEAD OF THE LINE FOR SEVERE POTENTIAL. RIGHT NOW THE CELLS ARE MOVING INTO A LESS FAVORABLE ENVIRONMENT...WITH THE HIGHER LCL HEIGHTS...SO THEY SHOULD BEHAVE...FOR NOW. I WOULD EXPECT THIS TO CHANGE RAPIDLY AFTER SUNSET. AGAIN...THE MAIN THREAT WILL REMAIN DAMAGING STRAIGHT LINE WINDS THROUGH MUCH OF THE LATER EVENING HOURS INTO THE OVERNIGHT. HOWEVER...THERE IS NO WAY TO RULE OUT THE POTENTIAL FOR TORNADOES...INCLUDING PERHAPS A STRONGER ONE WITH THE UPDRAFT POTENTIAL AND HIGHER INSTABILITY VALUES FOR THIS TIME OF YEAR. THIS IS ESPECIALLY TRUE IF THE PRESQUALL CELLS STAY ORGANIZED AS THE SURFACE WINDS BACK AND THE 0 - 1 KM SHEAR CONTINUES TO INCREASE THROUGH THE EVENING AS PROGGED. LAPSE RATES...DRY AIR ALOFT...AND NOT AN OVERLY SHEARED TYPICAL WINTER TIME EVENT ALL SEEM EXTREMELY THREATENING. MAKE SURE YOU TAKE ALL WARNINGS SERIOUSLY...INCLUDING SEVERE THUNDERSTORM WARNINGS. THIS EVENT HAS THE POTENTIAL TO OVER ACHIEVE SO DONT LET YOUR GUARD DOWN OVERNIGHT AND BE PREPARED TO TAKE ACTION IF WARNINGS ARE ISSUED. IT COULD SAVE YOUR LIFE! 17/KLAWS && .AVIATION... 06Z TAF DISCUSSION. SQUALL LINE NOW BISECTING CENTRAL ALABAMA FROM NORTHEAST TO SOUTHWEST...WITH HEAVY RAINFALL AND STRONG WINDS. STRONGEST THUNDERSTORMS ARE MOVING THROUGH BHM AND EET AT 0530Z...PROGRESSING SLOWLY EASTWARD. WINDS AHEAD OF THE LINE WILL CONTINUE TO GUST AROUND 30KTS FROM THE SOUTH...WITH WINDS ALONG THE SQUALL LINE POSSIBLY HIGHER THAN 50KTS. GENERALLY SEEING A WEAKENING TREND OVER THE LAST COUPLE HOURS...BUT CANNOT RULE OUT A CONTINUED SEVERE STORM THREAT OVERNIGHT. FRONT IS LAGGING BEHIND THE SQUALL LINE...ROUGHLY ALONG THE WESTERN EXTENT OF THE RAIN SHIELD. WINDS WILL TURN TO THE NORTHWEST AND RAINFALL WILL END AS THE FRONT PASSES. SKIES WILL CLEAR TOMORROW MORNING FROM WEST TO EAST...AND WINDS WILL DIMINISH SOME...REMAINING OUT OF THE NORTHWEST AT 8-10KTS. 14 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ALL OF CENTRAL ALABAMA. &&
Hazardous weather outlook, Feb 20, 8:34 PM CST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 834 PM CST THU FEB 20 2014 ALZ011>015-017>050-220245- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 834 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. THERE IS A SEVERE WEATHER RISK FOR ALL OF CENTRAL ALABAMA OVERNIGHT. THE MIAN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS...ALTHOUGH ISOLATED TORNADOES AND LARGE HAIL ARE POSSIBLE. THE AREA WITH THE GREATEST THREAT OF DAMAGING STRAIGHT LINE WINDS OR AN ISOLATED TORNADO WILL GENERALLY BE NEAR AND WEST OF INTERSTATE 65. THE TORNADO THREAT DECREASES TO THE EAST AND SOUTHEAST BUT SEVERE WEATHER IS STILL POSSIBLE ACROSS ALL OF CENTRAL ALABAMA. WINDY CONDITIONS WILL ALSO EXIST THROUGH THIS EVENING BEFORE THE LINE OF STORMS ARRIVE. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS OVER 40 MPH WILL BE POSSIBLE...THAT COULD BRING DOWN WEAKENED TREES OR LIMBS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DRIER CONDITIONS BEHIND THE COLD FRONT WILL LEAD TO HIGH FIRE DANGER ON FRIDAY...ESPECIALLY FOR LOCATIONS NORTH OF INTERSTATE 85 AND EAST OF INTERSTATE 65. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH FRIDAY MORNING.
In the hours before
Local storm report, Feb 20, 10:38 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1038 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG BOLDO 33.85N 87.18W
02/20/2014 WALKER AL AMATEUR RADIO
A FEW TREES WERE BOWN DOWN NEAR HIGHWAY 78 AND EVANS
ROAD.
&&
LINHARESLocal storm report, Feb 20, 10:39 PM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1039 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG 5 S VINA 34.31N 88.04W
02/20/2014 MARION AL EMERGENCY MNGR
SEVERAL TREES REPORTED DOWN ALONG STATE HWY 19 NEAR THE
FRANKLIN COUNTY LINE. TIME ESTIMATED FROM RADAR.
0819 PM TSTM WND DMG 4 ENE SHOTTSVILLE 34.29N 88.06W
02/20/2014 MARION AL FIRE DEPT/RESCUE
A LARGE PINE TREE WAS BLOWN DOWN ON STATE HWY 19 NORTH
NEAR THE INTERSECTION OF COUNTY HWY 13. TIME ESTIMATED
FROM RADAR.
0835 PM HAIL 4 W HAMILTON 34.14N 88.05W
02/20/2014 E0.50 INCH MARION AL TRAINED SPOTTER
DIME SIZE HAIL REPORTED WEST OF HAMILTON
0950 PM HEAVY RAIN HALEYVILLE 34.24N 87.62W
02/20/2014 E0.00 INCH WINSTON AL LAW ENFORCEMENT
WATER COVERING PORTIONS OF STATE HWY 13 DUE TO POOR
DRAINAGE. ROAD IS STILL PASSABLE AT THIS TIME. DEPTH OF
WATER UNKNOWN.
1030 PM TSTM WND DMG BOLDO 33.85N 87.18W
02/20/2014 WALKER AL AMATEUR RADIO
A FEW TREES WERE BOWN DOWN NEAR HIGHWAY 78 AND EVANS
ROAD.
&&
LINHARESLocal storm report, Feb 20, 11:15 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1115 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG CURRY 33.96N 87.21W
02/20/2014 WALKER AL PUBLIC
SEVERAL TREES DOWN AROUND CURRY.
&&
LINHARESLocal storm report, Feb 20, 11:16 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1116 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG NAUVOO 33.99N 87.49W
02/20/2014 WALKER AL PUBLIC
A FEW TREES WERE BLOWN DOWN NEAR HIGHWAY 5 IN NORTHWEST
WALKER COUNTY.
&&
LINHARESLocal storm report, Feb 20, 11:17 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1117 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND DMG FAYETTE 33.69N 87.83W
02/20/2014 FAYETTE AL PUBLIC
SEVERAL TREES WERE BLOWN DOWN NEAR FAYETTE.
&&
LINHARESSpecial weather statement, Feb 21, 12:43 AM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1243 AM CST FRI FEB 21 2014
ALZ023-210715-
TUSCALOOSA AL-
1243 AM CST FRI FEB 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA COUNTY UNTIL 115 AM
CST...
AT 1242 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SAMANTHA TO HOLT TO
MOUNDVILLE...AND MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
DEERLICK CREEK CAMPGROUNDS...
LAKE WILDWOOD...
BANKHEAD LOCK AND DAM...
BROOKWOOD...
COALING...
&&
LAT...LON 3352 8767 3357 8767 3361 8754 3359 8732
3352 8732 3350 8726 3349 8733 3346 8734
3339 8723 3330 8715 3327 8706 3325 8706
3320 8720 3313 8720 3312 8729 3300 8732
3300 8763 3301 8765 3326 8759 3352 8770
TIME...MOT...LOC 0643Z 249DEG 49KT 3350 8757 3329 8748
3299 8755
GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 8:12 PM CST | Special Weather Statement | BMX | Marion | 48 min |
| Feb 20, 8:16 PM CST | Severe Thunderstorm Warning | BMX | Marion | 44 min |
| Feb 20, 8:49 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 56 min |
| Feb 20, 9:42 PM CST | Severe Thunderstorm Warning | BMX | Fayette | 48 min |
| Feb 20, 9:54 PM CST | Areal Flood Advisory | BMX | Marion, Walker, Winston | 2 hr |
| Feb 20, 10:07 PM CST | Severe Thunderstorm Warning | BMX | Walker | 38 min |
| Feb 21, 12:43 AM CST | Special Weather Statement | BMX | Tuscaloosa | 32 min |
| Feb 21, 12:54 AM CST | Special Weather Statement | BMX | Bibb, Dallas, Perry | 36 min |
| Feb 21, 12:58 AM CST | Special Weather Statement | BMX | Jefferson, Shelby | 62 min |
| Feb 21, 1:01 AM CST | Areal Flood Advisory | BMX | Bibb, Blount, Fayette, Jefferson, Shelby, Tuscaloosa and 1 more | 3 hr |
| Feb 21, 1:29 AM CST | Special Weather Statement | BMX | Autauga, Chilton, Coosa, Elmore, Lowndes | 61 min |
| Feb 21, 1:44 AM CST | Special Weather Statement | BMX | St. Clair | 46 min |
| Feb 21, 2:25 AM CST | Special Weather Statement | BMX | Chambers | 50 min |
| Feb 21, 2:29 AM CST | Special Weather Statement | BMX | Bullock, Clay, Elmore, Macon, Montgomery, Randolph and 1 more | 46 min |
| Feb 21, 2:45 AM CST | Areal Flood Advisory | BMX | Calhoun | 3 hr |
| Feb 21, 2:55 AM CST | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 35 min |
| Feb 21, 3:04 AM CST | Special Weather Statement | BMX | Russell | 41 min |
| Feb 21, 3:20 AM CST | Special Weather Statement | BMX | Barbour, Bullock, Chambers, Lee, Macon, Pike and 1 more | 40 min |
| Feb 21, 3:59 AM CST | Special Weather Statement | BMX | Barbour, Russell | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.